# SDR HALA2016073000310

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 20,766 hours, 3,199 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 33261290001
- Part serial: 01218
- Condition: Inoperative
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE LOOP `A` INOPERATIVE.   REMOVED & REPLACED THE NR2 FDI IAW AMM 26-12-34.
